Metrics

From
A Study on Anti Bipolar Q – Fuzzy Normal Semi Groups by Mourad Oqla Massa'deh Journal of Mathematical Sciences and Applications. 2018, 6(1), 1-5 doi:10.12691/jmsa-6-1-1
Views
7492
Html 6503
Abstract 989
10 January 2018 (publication date) through 28 September 2020 *
12.53 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2620
PDF939
Epub642
XML740
PPT0
Figures180
Tables119
Export: 2661
RIS861
BibTex1029
Endnote771
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com